# SDR FDEA201301040018

- Difficulty date: January 4, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Damaged
- Location: Bs 450-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD CREASE BEAM AT BS450-665 HAS NICKS, SCRATCHES AND CORROSION.  REMOVED DAMAGE ON INBD CREASE BEAM AT BS 450 - 665,  ORIGINAL MATERIAL .070, .056.  REMAINING REWORK, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, DETAIL VIII.   R & R CREASE BEAM IAW SRM 53-30-13 AND DWG 143N5520.  MAJOR REPAIR.
